Here is My Question:
I have primary progressive MS. I am not currently under any treatment for it. I also have atopic dermatitis and a dermatologist recently prescribed dupixent for me. I got my 1st shot of dupixent last week and though the skin is getting better I'm falling more. Does dupixent affect MS patients?
Thanks for your message. Duplizumab (Dupixent is brand name) is an IL-4 receptor antagonist approved for refractory atopic dermatitis. A search of PubMed failed to find any reports of neurological complications or worsening symptoms in MS patients. I suggest an evaluation by your neurologist to determine if there are other potential causes for your worsening symptoms. These could include the current heat spell or an undetected infection.
Revere (Rip) Kinkel MD
Director of the Multiple Sclerosis Program
Professor of Clinical Neurosciences
University of California San Diego
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.